MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.045S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Neck Pain (2433)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient received a large 5mm pdc implant on (b)(6) 2020.The patient was complaining of c6 root pain at the time of implantation.At 6 week follow up the patient was still complaining of c6 root pain.Imaging indicated the implant was in good position based on the revising surgeon's opinion.For unknown reasons other than persistent pain, the surgeon was asked to remove the pdc device and replace it with a fusion using an unknown fusion device.There were no known patient comorbidities or clear reason for removal in the opinion of the revising surgeon.Surgical intervention was completed on (b)(6) 2021 to remove the pdc implant and replace it with a fusion.The patient was discharged with less pain after surgery.Additional follow up status is unknown.Dhr review did not find any issues in manufacturing which may have caused or contributed to the complaint.The design fmea for this device was reviewed and concluded the associated risks are identified, mitigated, and acceptable.The device was kept by the patient at their request and not available for testing.The investigation could not determine a cause for this adverse event.
 
Event or Problem Description
A patient underwent a revision surgery to remove a prodisc c us implant large 5mm.The patient was initially implanted with the device on (b)(6) 2020 to address c6 root pain.The pain did not subside up to 6 week follow up when the decision to revise the patient to a fusion was made.The patient was revised on (b)(6) 2021.No complications were indicated from the revision procedure.

Brand Name
PRODISC C US IMPLANT LARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key11415507
Report Number3007494564-2021-00014
Device Sequence Number3853449
Product Code MJO
UDI-Device Identifier00843193112811
UDI-Public00843193112811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number09.820.045S
Device Catalogue NumberN/A
Device Lot NumberH684579
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;